What ingredients are in Bromfed DM syrup?
Brompheniramine maleate 2mg, pseudoephedrine HCl 30mg, dextromethorphan HBr 10mg; consistent with 5mL; liq; comprises alcohol 0.95% v/v; butterscotch flavor.
What over the counter drugs is similar to Bromfed?
(Pseudoephedrine / Brompheniramine)
- Brotapp (pseudoephedrine / brompheniramine) Over-the-counter.
- Nine alternatives.
- Nasacort AQ (triamcinolone) Prescription or OTC.
- Sudafed (pseudoephedrine)
- Claritin (loratadine)
- Flonase (fluticasone)
- Dimetapp Cold And Allergy (phenylephrine / brompheniramine)
- Allegra (fexofenadine)
Does Bromfed DM have sugar in it?
“Having a sugar-free, bioequivalent to Bromfed DM cough syrup supports our strategy of offering pharmaceutical drugs to all of our customers,” Acella SVP clinical and regulatory affairs and head of analysis and building Allen Fields mentioned.
Is Bromfed the same as Dimetapp?
Brompheniramine/dextromethorphan/phenylephrine is an over the counter (OTC) product used for aid of chilly symptoms. Brompheniramine/dextromethorphan/phenylephrine is to be had under the next other emblem names: Neo DM Suspension, Dimaphen DM, and Children’s Dimetapp Cold & Cough.
What is the generic title for Bromfed?
Brompheniramine/dextromethorphan/pseudoephedrine is an over the counter (OTC) product used for relief of nasal congestion and cough. Brompheniramine/dextromethorphan/pseudoephedrine is available underneath the next different logo names: Bromfed-DM.
Was Bromfed discontinued?
Bromfed DM (Brompheniramine, Dextromethorphan, And Pseudoephedrine) This drug is obsolete.
What merchandise include brompheniramine?
What are the ingredients in bromfed DM cough syrup?
Bromfed® DM Cough Syrup is a transparent, mild red syrup with a butterscotch taste. Each 5 mL (1 teaspoonful) comprises: Brompheniramine Maleate, USP . . . . . . . . 2 mg. Pseudoephedrine Hydrochloride, USP . . . . . 30 mg. Dextromethorphan Hydrobromide, USP . . . 10 mg. Alcohol 0.95% v/v. In a palatable, fragrant vehicle.
Can you take bromfed DM with a cold?
Bromfed DM is a combination drugs used to regard cough, runny or stuffy nose, sneezing, itching, and watery eyes caused via hypersensitive reactions , the typical chilly , or the flu. This drugs won’t deal with a cough this is brought about by means of smoking , bronchial asthma , or emphysema . Bromfed DM will also be used for functions no longer listed in this medication guide.
Can a pregnant woman take bromfed DM cough syrup?
It must be given to a pregnant lady only if clearly needed. Reproduction research of brompheniramine maleate (a component of Bromfed ® DM Cough Syrup) in rats and mice at doses as much as Sixteen instances the utmost human doses have revealed no proof of impaired fertility or hurt to the fetus.
What are the side effects of bromfed DM for youngsters?
Overdosage. A 2½-year-old kid survived the ingestion of 21 mg/kg of dextromethorphan displaying simplest ataxia, drowsiness, and fever, however seizures were reported in 2 youngsters following the ingestion of 13–17 mg/kg. Another 2½-year-old kid survived a dose of 300–900 mg of brompheniramine.